# SDR DHL2003873578

- Difficulty date: June 28, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Plate
- Condition: Cracked
- Location: Access Door
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT NR 13 ACCESS DOOR EXTERNAL PLATING CRACKED 0.500 NEXT TO HANDLE AT STA 660.000, L-36 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 52-1-0 PG 1, SRM 52-8-1 FIG 1 PG 2.  REMOVED FASTENERS AND CRACKED EXTERNAL PLATING IAW SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED NEW PLATING IAW SRM 51-1-8B.  INSTALLED NEW PLATING ON NR 13 ACCESS DOOR AT STA 660.000, L-36 IAW SRM 51-1-15 PG 1, SRM 51-1-21 PG 1.
